Classifying semigroups
Doklady Akademii Nauk, Tome 228 (1976) no. 3, pp. 551-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_3_a8,
author = {A. B. Sosinskii},
title = {Classifying semigroups},
journal = {Doklady Akademii Nauk},
pages = {551--554},
year = {1976},
volume = {228},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_3_a8/}
}
A. B. Sosinskii. Classifying semigroups. Doklady Akademii Nauk, Tome 228 (1976) no. 3, pp. 551-554. http://geodesic.mathdoc.fr/item/DAN_1976_228_3_a8/